BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Probability and quantum symmetries. II. The theorem of noether in quantum mechanics

Participants in the publication
Albeverio, S (Author)
Rezende, J (Author)
Dep. Matemática
GFMUL - Grupo de Física-Matemática da Universidade de Lisboa
Zambrini, JC (Author)

Scope
International

Refereeing
Yes

Date of Publication
2006

Where published
JOURNAL OF MATHEMATICAL PHYSICS

Publication Identifiers
ISSN - 0022-2488

Volume
47
Number
6

Starting page
062107-1
Last page
062107-61

Document Identifiers
DOI - https://doi.org/10.1063/1.2199087


Export

APA
Albeverio, S, Rezende, J, Zambrini, JC, (2006). Probability and quantum symmetries. II. The theorem of noether in quantum mechanics. JOURNAL OF MATHEMATICAL PHYSICS, 47, 062107-1-062107-61. ISSN 0022-2488. eISSN .

IEEE
Albeverio, S, Rezende, J, Zambrini, JC, "Probability and quantum symmetries. II. The theorem of noether in quantum mechanics" in JOURNAL OF MATHEMATICAL PHYSICS, vol. 47, pp. 062107-1-062107-61, 2006. 10.1063/1.2199087

BIBTEX
@article{27864, author = {Albeverio, S and Rezende, J and Zambrini, JC}, title = {Probability and quantum symmetries. II. The theorem of noether in quantum mechanics}, journal = {JOURNAL OF MATHEMATICAL PHYSICS}, year = 2006, pages = {062107-1-062107-61}, volume = 47 }